# SDR CALA2016032895233

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 62,830 hours, 24,550 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDERFLOOR AREA, STRINGER 31R CORRODED AT FRAME 65.  CORRODED OUT OF LIMITS IAW SRM 53-41-13.  R & R STRINGER 31R IAW SRM 51-42-11-001 PARA 7.
